# SDR AALA20140724007

- Difficulty date: July 24, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 88,259 hours, 14,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING EXTERIOR EMER OVERWING ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMPED FOR RT WING EXTERIOR EMER OVERWING ESCAPE PATH LIGHT.  OPERATIONS CHECKED NORMAL.
